MAUDE Adverse Event Report: ARTHREX, INC. SUTRLASSO SD SFT,45°RT CRV,R; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SUTRLASSO SD SFT,45°RT CRV,R; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SUTRLASSO SD SFT,45°RT CRV,R
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on 01/12/2023 by a sales representative via sems that an ar-5068-45r suture lasso needle broke off.Case involvement, device broke during use.
 
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-5068-45r suturelasso, 45° right curve serial/batch number (b)(6) was received for investigation.Functional testing not performed due to that the instrument was broken.Upon visual evaluation the instrument hook/tip was broken off.The fragments generated during the event were not returned for analysis.The root cause of the reported failure mode is undetermined.However, the most probable cause is applying excessive mechanical forces upon insertion/use.

Brand Name
SUTRLASSO SD SFT,45°RT CRV,R
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16263830
Report Number1220246-2023-06193
Device Sequence Number7518608
Product Code LXH
UDI-Device Identifier00888867035621
UDI-Public00888867035621
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTRLASSO SD SFT,45°RT CRV,R
Device Catalogue NumberAR-5068-45R
Device Lot Number0071942
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown